# SDR AALA20061160

- Difficulty date: December 3, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Clamp
- Condition: Loose
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - WING BODY OVERHEAT LIGHT NUMBER ONE ILLUMINATED ON CLIMB-OUT.  ACCOMPLISHED PROCEDURE AND LIGHT EXTINGUISHED.  LANDED AUA WITHOUT INCIDENT.  ACCOMPLISHED BITE CHECK OF THE COMPARTMENT OVERHEAT DETECTION UNIT.  FOUND FAULT CODE 14.  FOUND LOOSE CLAMP OUTBOARD OF NUMBER ONE PYLON.  RESECURED CLAMP FOR OUTBOARD NUMBER ONE PYLON.  SYSTEM GROUND CHECKED NORMAL OPERATION.
